MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2465
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment for a thoracic aortic aneurysm using a gore dryseal flex introducer sheath as an accessory.After deploying stent grafts through a 24fr sheath, access angiography revealed bleeding in the right external iliac artery.The physician advanced the sheath to block blood flow, and a gore viabahn vbx balloon expandable endoprosthesis (vbx) was deployed in the right external iliac as a treatment.Subsequently, bleeding was observed near the puncture site of the right femoral artery via angiography.The distal portion of the right external iliac was ligated surgically.During balloon inflation in the right external iliac, bleeding from the right common iliac artery was observed via angiography.The right internal iliac was coil embolized, and an iliac extender was additionally deployed from the right common iliac to the external iliac.It has been reported that the bleeding from the right common iliac likely occurred during the placement of the vbx.Following this, a gore propaten vascular graft (propaten) was anastomosed to the right femoral.The distal end of the vbx was then cut in half intentionally by the physician, and an end-to-end anastomosis was performed between the propaten and vbx, creating an external iliac¿femoral bypass.Final angiography revealed bleeding from the anastomosis site, and a gore viabahn endoprosthesis with heparin bioactive surface was additionally implanted.The patient tolerated the procedure.It was reported that blood transfusions were performed for excessive bleeding from the puncture site and the iliac artery.However, the specific volume and timing of the transfusions remain unknown.The physician¿s comment: ¿the patient¿s vessels were extremely fragile, and the possibility of injury had been anticipated.¿.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22517062
Report Number3007284313-2025-04108
Device Sequence Number8079294
Product Code DYB
UDI-Device Identifier00733132628407
UDI-Public(01)00733132628407(17)270807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown